Although most said they'd let their physician know if asked, survey finds
by Isabelle13 on Mon Feb 23, 2009 12:00 AM
by jazzrunner on Thu Feb 04, 2010 06:07 PM
I am 42 and was diagnosed with ET last month. My platelets were over 1 million. I am waiting on my spinal tap results to come in...they found 2 spots on my brain on the MRI. They believe the spots may just be mini-strokes...we'll see.
Anyway, I am on Anagrelide. I started with 1 pill 0.5 mg and went to 3 pills a day during the first 2 weeks. I am now back on 1 pill after the side affects hit me. My platelets have consistently gone down each blood work count(twice a week) and are now at 829,000.
The side affects I have from the anagrelide are: severe muscle cramps, mild dizziness and mild heart palpitations.
I am very interested in natural treatments, so please share any information you have on that.
I hope you are doing well:-)
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.